# SDR FDEA201101160186

- Difficulty date: January 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467101
- Condition: Damaged
- Location: Bs 541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SILL BS 541 ON UPPER FLANGE HAS FASTENERS WITH INSUFFICIENT ED. ACCOMPLISHED MCD UPPER SILL REPAIRS IAW EA NR 7-5310-143936 AND EA NR 7-5310-143935.
